# SDR SIMA20130805004

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 23,018 hours, 19,335 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 3681001007
- Part serial: 1790
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ABOUT 600 AGL,  HYD SYS 1 LOW QTY, HYD 1 SYS LOW PRESSURE HYD 1 SYS 1 FAIL, RUDDER SYS 1 INOPERATIVE AND AILERON 1 SYS 1 PRESSURE DROPPED TO ZERO, SYS 1 QTY DROPPED TO ZERO.   DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R THE LT HYD MANIFOLD ASSY IAW AMM 29-10-07.  NO LEAKS NOTED.  OPS CHECKED GOOD.   ACFT RETURNED TO SERVICE.
